MAUDE Adverse Event Report: RESPIRONICS, INC. RENTAL-DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. RENTAL-DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number RGBX500S15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Death
Event or Problem Description
This notification is being reviewed due to a user of a rental-dreamstation auto cpap device stating patient passed away and no allegation that the device contributed to the death.There was no serious patient harm or injury.There was no medical intervention reported.The device was not returned to the manufacturer for evaluation.There was no patient harm or injury associated with this notification and no increased risk to the intended user.This device meets ul and iec requirements for flammability.Based on the information available, no mdr will be filed.If upon evaluation of the device a reportable issue/malfunction is identified, this decision will be re-evaluated using the date of the repair evaluation as the ""become aware"" date if a reportable issue/malfunction is identified.

Brand Name
RENTAL-DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20595289
Report Number2518422-2024-67467
Device Sequence Number8943553
Product Code BZD
UDI-Device Identifier00606959042285
UDI-Public(01)00606959042285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRGBX500S15
Device Catalogue NumberRGBX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date11/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown